# SDR CALA2013090591047

- Difficulty date: August 26, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,208 hours, 14,588 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMSITM 6449 2086025 MAINT ITEM DISPLAY-STATUS MESSAGE "AFT CARGO DET 2" BY- 118014.  REPLACED SMOKE DETECTOR NR 2 AFT IAW MM26-16-01.  OPERATIONS CHECKED NORMAL.
